The main objective of this paper is, to prove some fixed point theorems in Hausdorff spaces by using the symmetric Hausdorff function. Here, we are introducing a more generalized contractive condition for the existence and uniqueness of fixed point. Also, we are giving solution of some integral type mathematical models in Hausdorff spaces.
Gupta, Vishal; Aydi, Hassen; and Mani, Naveen
"Some Fixed Point Theorems for Symmetric Hausdorff Function on Hausdorff Spaces,"
Applied Mathematics & Information Sciences: Vol. 09
, Article 32.
Available at: https://dc.naturalspublishing.com/amis/vol09/iss2/32